# SDR DALA2024082208333

- Difficulty date: August 15, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 72,901 hours, 34,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP3269 DISC: F/A'S REPORT ROTTEN EGG SMELL FROM GALLEY GASPER. GROUND AIR DISCONNECTED, APU RAN FOR 5+ MINUTES BEFORE BLEED SELECTED ON. C/A: PERFORMED INSPECTION PER AMDS 0550-2002 NO SMELL FOUND IN FWD GALLEY GASPER AREA EXCEPT FWD GALLEY DRAIN. CLEANED DRAIN NO SMELL AT THIS TIME. C/W NO-GO ODI STEPS REF LOG 0503697. (LP: 6155022)
